# SDR SROM200400020

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 6935352
- Condition: Elongated
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND STINGER CLIP STA 495 STR 22R HAS A DAMAGED HOLE.  REMOVED DAMAGED CLIP, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW B737 SRM 51-31-5.
